# SDR SWIA202156899

- Difficulty date: February 17, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS193.00 FRAME WS80.00 AT OUTBOARD FASTENER LOCATION   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED CLIP AT FS193.00 FRAME WS 80.00 LH. REF CRJ 200 SRM 51-42-06 AND DWG 600-33101 REV-R
